Medical Questions > Mental Health > Stop Smoking Forum

Bad Dreams and headaches with cipralex

Is there a connection between taking anti depressents and bad dreams? Since my dosage of cipralex has been increased from 15mg to 20 mg I seem to be having bad dreams every night and also waking up with a headache.
Did you find this post helpful?
|

replied December 10th, 2007
yes, i also suffered from the same problem there is surely have a connection bcoz anti depressants does not provide REM sleep therefore you are having bad dreams.
|
Did you find this post helpful?

replied December 10th, 2007
just now i gone through one herbal site it have so many solution of your problem i am sending a pm for that i hope it will help you.
|
Did you find this post helpful?

replied December 10th, 2007
Extremely eHealthy
Omg!
Yes! The worlds worst vivid dreams I have ever had. Most nightmares. But it worked for me. Smile
|
Did you find this post helpful?
Must Read
How can you tell if a headache is serious, or not? What types of headaches are there? Get started learning the facts about headache here....
Do you know when to seek help for headache symptoms? Learn more about symptoms of the four different types of headaches...and when to go to a doctor here....
Headaches can be caused by various medical conditions. Learn which tests doctors use to diagnose problem headaches...and who you should see to start diagnosis....